Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ulrich bundles on Veronese surfaces
HTML articles powered by AMS MathViewer

by Emre Coskun and Ozhan Genc PDF
Proc. Amer. Math. Soc. 145 (2017), 4687-4701 Request permission

Abstract:

We prove that every Ulrich bundle on the Veronese surface has a resolution in terms of twists of the trivial bundle over $\mathbb {P}^{2}$. Using this classification, we prove existence results for stable Ulrich bundles over $\mathbb {P}^{k}$ with respect to an arbitrary polarization $dH$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14J60
  • Retrieve articles in all journals with MSC (2010): 14J60
Additional Information
  • Emre Coskun
  • Affiliation: Department of Mathematics, Middle East Technical University, 06800, Ankara, Turkey
  • MR Author ID: 917406
  • Email: emcoskun@metu.edu.tr
  • Ozhan Genc
  • Affiliation: Mathematics Research and Teaching Group, Middle East Technical University, 06800, Ankara, Turkey
  • Address at time of publication: Mathematics Research and Teaching Group, Middle East Technical University, Northern Cyprus Campus, KKTC, Mersin 10, Turkey
  • Email: ozhangenc@gmail.com
  • Received by editor(s): September 22, 2016
  • Received by editor(s) in revised form: December 6, 2016
  • Published electronically: May 30, 2017
  • Additional Notes: The first author was supported by TUBITAK project 114F116.
  • Communicated by: Jerzy Weyman
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4687-4701
  • MSC (2010): Primary 14J60
  • DOI: https://doi.org/10.1090/proc/13659
  • MathSciNet review: 3691987